# SDR LR7A04030

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,072 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3201 FOUND LT MLG BAY INTERCOSTAL BEAM TEE CRACKED AT FWD END AT WL 200 FS 477.  REPAIRED IAW SMP583 FIG 53-40-43, FS 480 WL 200 LBL 64.
